# SDR DALA2024120711516

- Difficulty date: December 5, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11036
- Aircraft time: 9,092 hours, 2,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5006, ON SVC CK FOUND OWD R BAT FAIL. CORRECTIVE ACTION: REPLACED BATTERY @ EPSU 16WL IAW A321 AMM 33-51 - ALL CKS GOOD. (LP 5645003)
